# SDR 3S4A2018051500055

- Difficulty date: May 13, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N829SA
- Make and model: Pilats PC1247E
- Aircraft serial: 1533
- Aircraft time: 4,864 hours, 4,399 cycles
- Engine: Pwc PT6A67AG
- Engine time: 5,026 hours, 4,505 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

RED CAS MESSAGE "HIGH OIL PRESSURE" DURING CLIMB AIRCRAFT DIVERTED TO SJC FROM SQL.
